# SDR AALA202408214699

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 41,163 hours, 17,523 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 8220334005
- Part serial: 4KKV00
- Condition: Faulted
- Location: Zone 2000
- Part time: 10,493 hours, 3,972 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROPUNDED: DURING APPROACH AT FLAPS 5 AT 210 KNOTS, ALL THREE GEAR RED UNSAFE LIGHTS, SPEED BRAKES EXTENDED, AND SPEED BRAKE DO NOT ARM LIGHTS ILLUMINATED WITH GEAR UNSAFE HORN SOUNDING WHEN THE SPEED BRAKE HANDLE WAS EXTENDED TO ABOUT THE 60% POSITION. ALL INDICATIONS WENT AWAY WHEN SPEED BRAKE HANDLE WAS STOWED. INDICATION REPEATED WITH SUBSEQUENT SPEED BRAKE EXTENSION. SPEED BRAKE HANDLE SEEMS UNUSUALLY STIFF. PERFORMED OPERTIONAL CHECK OF SPEED BREAK AND BITE TEST OF PSEU, PER AMM 32-09-10. REMOVED AND REPLACED NUMBER 1 RADIO ALTIMETER TRANSCEIVER, OPERTIONAL CHECK GOOD. PER AMM 34-33-21.
